# SDR DALA2015010500094

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 527-536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT SEAT TRACK REPAIR PLUG X -54 BETWEEN BS 527 - 536.  THE REPAIR PLUG WAS REPLACED IAW SRM 53-05, FIG 4A AND 53-30-1.
